MAUDE Adverse Event Report: OAKDALE LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID

OAKDALE LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET; WARMER, THERMAL, INFUSION FLUID
Model Number L-70
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other, other text: b3: month and year of event have been provided, day is unknown.D4: udi section, lot number, expiration date, and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that while in use with a patient, a leak occurred due to damage to the main body connection.Adverse effects are unknown.
 
Additional Manufacturer Narrative
Other text: d4: udi updated.H6: evaluation codes updated device evaluation: one sample was received for evaluation.A visual inspection found the sample in used condition without original packaging.A crack was found in the female luer connector.During the functional testing, the unit failed the leak test.The reported failure mode is confirmed.Based on the replication of the failure mode results, the crack reported is not attributable to the manufacturing process.No root cause determined due to the complaint not being attributable to the manufacturing process.A notification was sent to the supplier regarding the issue found.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE INJECTION SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
OAKDALE
3350 granada ave n
oakdale MN 55128
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17863467
Report Number3012307300-2023-09518
Device Sequence Number14934887
Product Code LGZ
UDI-Device Identifier30695085407502
UDI-Public30695085407502
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL-70
Device Catalogue NumberL-70NI
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/13/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer02/29/2024
Initial Report FDA Received Date10/03/2023
Supplement Report FDA Received Date06/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown